# SDR DHL2001727587

- Difficulty date: August 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 652661453
- Part serial: WAL0027
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD FLAP, INBOARD JACKSCREW (N04) HAS EXCESSIVE PLAY AT UNIVERSAL BUSHING AND AT JACKSCREW TO YOLK ATTACH BOLT.  REMOVED INBOARD FLAP JACKSCREW NR 4 IAW B-727-200 PER MM 27-51-41.  REINSTALLED INBOARD FLAP JACKSCREW NR 4 AS PER DHL 727 MM 27-51-1.  RIGGED AND ADJUSTED FLAPS PER B-727 MM 27-51-1.  OPS CHECK OK PER B-727 MM 27-51-0.
